Estimations d'erreur entre le problème tridimensionnel de coque linéairement élastique et le modèle de Naghdi

Error estimates between the three-dimensional linearized shell equations and Naghdi's model

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

2 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageFrench
Pages (from-to)157-162
Number of pages6
Journal / PublicationComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume330
Issue number2
Publication statusPublished - 15 Jan 2000
Externally publishedYes

Abstract

We estimate the difference between the solutions of the three-dimensional model and the two-dimensional Naghdi model for a thin shell. This estimation, which depends on the thickness of the shell, is obtained under the assumption that the shell is clamped along its entire lateral face.

Citation Format(s)